# SDR ASAA2017100422110

- Difficulty date: October 4, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,372 hours, 7,740 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING PUSH BACK. COMPLIED WITH QRH PROCEDURE, LIGHT RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A BITE TEST IAW AMM 21-51-00-700-803 - NO FAULTS FOUND. PERFORMED CABIN TEMP CONTROL OPS CHECK IAW AMM 21-61-00-700-807-002,  OPS CHECKED GOOD, NO DEFECTS.  NO HISTORY IN PAST 30 DAYS.
